# SDR CAL950291

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251
- Part time: 47,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SEVERAL FASTENER HOLES CRACKED IN RT FUSELAGE SKIN AT BS 188 TO 251 BETWEEN WL 207 AND WL 234.  THE CRACKS WERE ALL APPROXIMATELY .1 INCH LONG.  THE CRACKED SKIN SECTIONS WERE CUT OUT.  REPAIR DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW ECRA 5310-01188.  (W)
